# SDR YENA201704190288

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 45,516 hours, 15,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4456
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 52,363 hours, 18,783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 19 EMERGENCY LIGHT INOPERATIVE.   R & R THE POWER SUPPLY UNIT IAW AMM 33-51-00, OPS CHECKED OK.
